MathSciNet Relay Station
MathSciNet bibliographic data
MR1645330 28D05 (47A35 60G42)
Jones, Roger L.; Kaufman, Robert; Rosenblatt, Joseph M.; Wierdl, Máté Oscillation in ergodic theory. Ergodic Theory Dynam. Systems 18 (1998), no. 4, 889–935.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement